# SDR TWAA9615704

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-83
- Aircraft serial: 49663
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Corroded
- Location: Bs 1193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROSION ON FORMER FOOT BETWEEN LONGERONS 29L AND 30L, FS 1193.  REMOVED CORROSION PER SRM 51-10-3, PARAGRAPH 31-48, REPLACED FASTENERS PER SRM 51-30-0.  (M)
